You are not logged in or registered. Please login or register to use the full functionality of this board...
Hello There, Guest!

Thread Rating:
  • 0 Vote(s) - 0 Average
  • 1
  • 2
  • 3
  • 4
  • 5
Antibiotic cream and waxing
#1
I have a client that I've had for years, never had a problem waxing her. She came in the other day to wax and as I waxed her I noticed I grazed her skin...asked her if she was on any meds and she said no, then I pushed her and said well somethings not right u sure youre not on acne cream as she has some acne. Then she confesses ya, but I've been on this before and youve waxed me without any problems. Well I didn`t have any clue and with my regulars I never ask them each visit about meds and stuff after having asked the first visit. I guess I learned to now!! Can antibiotoc creams cause the skin to graze while waxing. I`m really upset about it.

Thanks
aj
 Reply
#2
Anyone?
aj
 Reply
#3
yes, maybe the antibiotic has to do with it while your waxing her the substance reacts to her skin. usually when a person takes medication there are effects or reaction takes place . you must learn to ask your client if they are taking meds because they'll be the one taking their risk of obtaining allergies and infections...
 Reply
#4
What is this wax you speak so highly of?
aj
 Reply
#5
I think the skin is grazed during waxing if antibiotic cream is used. Cream makes the skin soft and hence at the time of waxing it is difficult to remove hair from skin. More pressure is given on skin to remove hair and therefore the skin is grazed during waxing.
 Reply

Possibly Related Threads...
Thread
Author
  /  
Last Post
Replies: 4
Views: 1,851
12-18-2015, 01:12 AM
Last PostTashawna
Replies: 2
Views: 2,001
01-24-2014, 11:54 AM
Last Postlovethosetoes
Replies: 3
Views: 3,706
10-01-2012, 12:37 PM
Last PostKea5192

 
Forum Jump:


Users browsing this thread: 1 Guest(s)